# SDR DALA1144993115

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BEAM -Y189 BET FR20 TO FR21 SEVERAL AREAS CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 DIMENSION L=3.500" W=2" D=0.060" NO ESTABLISHED LIMITS AVAILABLE.  REMOVED FLOOR SUPPORT BEAM AND INSTALLED NEW FLOORBEAM IAW A319 SRM 51-42-11.
